Filomat 2008 Volume 22, Issue 1, Pages: 13-21
doi:10.2298/FIL0801011A
Full text ( 158 KB)
Cited by


Some fixed point theorems for weakly compatible multi valued mappings satisfying an implicit relation

Altun Ishak, Turkoglu Duran

In this paper, we prove a common fixed point theorem for multi valued mappings under the condition of weak compatibility. Also, we define compatible maps of type (I) for multi valued mappings and prove a common fixed point theorem for this type mappings. We use an implicit relation to prove our main theorems.

Keywords: fixed point, weakly compatible mappings, compatible mappings of type (I), implicit relation

More data about this article available through SCIndeks